# SDR DALA2023012300487

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,829 hours, 36,046 cycles
- System (JASC): 5240 · Service Doors
- Part: Girt Bar
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 AFT RIGHT DOOR WILL NOT ARM. CORRECTIVE ACTION: LUBRICATED GIRT BAR FITTINGS AND CLEANED DEBRIS FROM FITTINGS REF W/C. 4R GIRT BAR ARMS NORMAL REF B757 AMM 25-66-10. (9210452)
